Skip to main content

Nonlinear robust control for a class of robot systems

Yan, Xinggang, Lam, James, Lin, Hui, Dai, Guan-Zhong (1999) Nonlinear robust control for a class of robot systems. Electric Machines and Control, 3 (4). pp. 24-27. ISSN 1007-449X. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://en.cnki.com.cn/Article_en/CJFDTOTAL-DJKZ199...

Abstract

A class of fully nonlinear robotic systems with uncertainty is considered. Based on Lyapunov technique, a kind of nonlinear robust control scheme is proposed to stabilize the system exponentially. Finally, simulation shows the effectiveness of the result.

Item Type: Article
Subjects: T Technology > TJ Mechanical engineering and machinery > Control engineering
Divisions: Faculties > Sciences > School of Engineering and Digital Arts > Instrumentation, Control and Embedded Systems
Depositing User: Xinggang Yan
Date Deposited: 12 Nov 2015 18:24 UTC
Last Modified: 01 Aug 2019 10:39 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/51796 (The current URI for this page, for reference purposes)
Yan, Xinggang: https://orcid.org/0000-0003-2217-8398
  • Depositors only (login required):